MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6750H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred on an unspecified date of december, 2025.D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system y-type blood/solution set leaked near the filter and solution dripped on the ground.This was observed at a 15 minute check during patient infusion with platelets.The tubing was disconnected and removed from the patient to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24350250
Report Number1416980-2026-00595
Device Sequence Number9887870
Product Code BRZ
UDI-Device Identifier00085412073583
UDI-Public(01)00085412073583
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6750H
Device Catalogue Number2C6750H
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATELETS
Patient Age20 YR
Patient SexFemale